# SDR COMA0260718

- Difficulty date: December 15, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 21,579 hours, 20,897 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 622EN1436
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J, S
- Precautionary procedure: L

## Discrepancy

FLIGHT 9460 GEAR DISAGREE WARNING - NLG DID NOT EXTEND.REPLACED NLG DOORS MICROSWITCH DI14.
